# SDR AALA201905099028

- Difficulty date: April 22, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 54,542 hours, 22,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VAPOR BARRIER ON AFT SIDE OF RIGHT HAND ESC BAY NEAR BOTTOM STIFFENER AT RBL 15.54. REPAIRED PER SRM 57-10-10-2R-2 AND 57-10-10-9.
